# SDR DALA2014120806433

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 56,420 hours, 22,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE ON SEATS ROWS 20 TO 28.  R & R EMERGENCY POWER SUPPLY ON ROW 23.  OPS CHECKED NORMAL.
